Simvastatin and beer

Common Questions and Answers about Simvastatin and beer

zocor

Hi, The sugar (and carbohydrate) content of *raw* alcohol is actually nil. It is the other constituents that directly affect the blood sugar. Here in Britain most beer is not terribly high in sugar. Good Scotch (single malt is my preference) is low as are most spirits, though I don't know about liqueurs. Red wine is usually lower than white.
Terazosin 2mg and Previcid-30 for other medical conditions, and Simvastatin-20mg, Plavix-75mg, Toprol-50mg for his heart. The problem is that he drinks almost every night 4 to 10 cans of beer. I am terribly worried that all this alcohol is negating any good effects of his medication. Can you please spread some light on this so that I can show him the answer. He has been so careful in other areas such as changing his diet (he has lost 40+ lbs. but this area, he continues to ignore.
I have been previously diagnosed with a fatty liver and have had elevated ALT/SGPT levels since 2002, on my last Dr's visit they drew blood and it was 58, it has dropped but I am concerned with it. I do drink 2-4 beers a night, have high cholesterol and take cholesterol medicine and have htn along with medicine that I take for that. What do you think is the real reason for the elevated liver enzymes?
I do drink beer but mainly on weekend only. Also, note that I take 20 mg of Lisinopril (BP) and 10 mg of Simvastin (cholesterol) daily. Have been on Simvastatin since 11/08 and Lisinopril since 11/06. Other bloodtest results this year as follows: 10/27/11 - AST=45, ALT=41 (5 days since last alcoholic beverage) 9/16/11 - AST=37, ALT=36, GGT=29 (only 3 beers in the month leading up to this test and consumed about a week or so before test.
Simvastatin is used to lower cholesterol and fats in the blood to help prevent heart attacks and strokes. HOW TO USE: This medication may be taken without regard to meals. If you are taking this drug once daily, take it with the evening meal or at bedtime as directed. It may take a few weeks to months before the full effects of this medication are noticed. This drug must be taken regularly to keep cholesterol low.
That will do it. Discuss this with your Dr! In another life I was clean, got tested and because of the volume of beer that I had consumed the night prior, the test came out as a "Flush" and considered negative. I was threatened with being sent back to Jail! I'm confident that this is what is happening with you.
From acid balance to zodiac signs, authors, experts, and even bloggers are trying to find the next hook to help you lose weight and help them sell books or advertisements on their websites. But we all know somewhere deep inside that much of the "secret" to losing weight safely comes down to two main concepts: Eat less. Do more.
Basically adding some carbs -- slice of bread here and there, some sushi (rice) last night and maybe a few beers a week (beer is not allowed on South Beach although red wine is in limited amounts). That said, I still only have a couple of fruit servings per week (used to have several per day), and haven't had potatoes or pasta for quite some time.
entecavir+tenofovir, this will make hbvdna undetactable and improve immune response to interferon overtime if you have no liver damage this antiviral combo is totally useless on infection but you cn use it because lowering hbvdna will improve your immune response and interferon might start working on a combo like this so once hbvdna und for 6-12months you may try tnf+etv+interferon+simvastatin+vit d3 +alinia and see if you clear hbsag and hbeag i dont like this combo because expensive for et
Incidentally, I haven't noticed much correlation with alcohol and chocolate consumption and PVC's, except sometimes with red wine and sometimes with excessive beer drinking. Also, I am not on any medicines. My PVC's stop within 2-3 days of following these rules. It would be great if others had the same success. Please, if you try this, convey your experience on this thread.
there are fake old tests with numbers without a unit, those dont measure anything, while abbott architect gives you numbers in iu/ml with 1400iu/ml and a combo of interferon and tenofovir+simvastatin+vit d3+4-5 cups of cofee you have higest chances to clear the combos on interferon are needed because hbv is able to stop interferon, the combo makes hbv interference on interferon very little
Anyway, I even had a beer and a coke to see what would happen tonight and I didn't feel much...I swam over there as well to do more activitity to keep my heart rate up. Of course I took another Xanax before dinner so that helped as well. I still have not taken the atenolol, I keep it by me in case I have spell and just have to cave in to take it....but I think if I can stay active during the day and get some exercise....and get some assistance from Xanax I can maybe beat this thing.
--------------- My husband is currently on simvastatin due to a cardiac condition, and it was OK'd as appropriate even with his HCV and cirrhosis. Although, with this new information, I'll be asking his cardiologist if he should be taking fluvastation instead?!? It's also interesting to note that prior to being prescribed simvastatin he had elevated liver enzymes, but since taking it regularly, they've been on the high end of normal rather than elevated.
At present time I am on Coreg CR, sivastatin, 81 mg. aspirin and 3000 mg of fish oil. I was following a low-salt diet at the advice of my doctors but have since been instructed to increase my daily salt intake. I have had a echocardiogram w/bubble test, stress test, several ultrasounds with results indicating that a heart cath is not necessary at this time. My questions are 1. Has anyone experienced skin sensitivity around the heart area? 2. Muscle and joint discomfort? 3.
My father has blocked arteries, but it appears there is adequate blood flow around a completely blocked left-side large vessel.of the heart. I'm concerned and interested because this may happen to me so I have done some reading on the subject. I read angiogenesis is the process and posts on this forum indicate the process is collateral vessel? Thank you in advance.
The doctors took me off the Lysinipril combo pill, the amlodipine and put me on Lysinipril only as well as simvastatin and now three weeks later they have me on 81mg asprin. Bleeding is what casued the headache per MDs but it also caused my brain to move 2mm to the left.
He went back to bed and woke up to it being worse and barely could swollow. He took himself to the hospital and they gave him a shot and it went down. It had happen three more times after that and went to see a allergist but of course no answers and lot of medication and a epy pen to be with him at all time????? Now it happens every couple of months sometimes sooner and for acouple of days at a time. It is his eyed lid, mouth, cheek, and throut.
I get these unexplained chills all the time, where im freezing cold with goose bumps all over my body. They hurt and I can barely walk they are so bad sometimes. I check my temp when I get these episodes and its perfectly normal. I do not have a infection or am not sick. Im not even in a cold environment. Everyone around me is not cold. Its the weirdest thing, and I cant find a answer for it. Its like my body is messed up and sending these chills for no reason. Please help.
Lisinopril: blood pressure Simvastatin: Poor HDL/LDL ratio (LDL O.K. - HDL way low) Metformin ER: Insulin resistant / diabetic CerefolinNAC: Peripheral neuropathy Ambien: Insomnia Each of these problems probably has multiple contributing factors. I take minimum doses of these meds and overall feel O.K. though definitely not as sharp as I was 10 years ago and more inclined to lay aroumd after a hard day's work. "What a drag it is getting old.
I think I had an SVT once and that was a year ago playing basketball, I came down from a shot and landed hard and my heart started beating fast and weird and I couldn't control it. The symptom went away in about 10 seconds. What does everyone think?
I am having extremely debilitating anxiety right now. Mild chest discomfort but I focus in on it so much that it becomes unbearable. I am always aware of my heartbeat and like above I focus in to it where it just drives me insane. I am expereincing undescribable levels of discomfort and I just dont understand whats wrong with me. My heart rate throughout the day is 90-100 bpm resting, and it shoots up even when I do simple tasks such as walking.
First, I will feel a bit dizzy and nauseas, then I will have to run to the bathroom because the diarrhea hits me and I feel like while I'm going to the bathroom I will pass out, then the nausea and dizziness with cold chillls and then I am hot so I have to take the sweater off that I put on because I was cold. I am 30 years old and I have a mild case of lupus that has been under control with plaquinil over the past ten years.
I have had MRI's done of the Cervical spine(neck region) and Lumbar spine (lower back) I have a lg hernated disc in my neck and degenetive disc disease with an annular tear in my lower back. I am going to also request my doctors to do an MRI of Thoracic spine (middle back) because they haven't done an MRI of that section yet. I am not sure if the mid back problems is caused by these issues I know I have. I would suggest you dig into the problem more.
I am a 23 year old healthy male. I recently had a full physical and the results were that I am in above average health. I have no diseases, do not use drugs, but drink on occasion. Anyways, just started noticing these strange symptoms, within the past few weeks. Nothing "brought it on" so to speak that I can tell of. It's been going on longer, but less noticeable, now since I do not talk sleeping meds any more, it's all that I can notice...
MedHelp Health Answers